Since the beginning of this year, I have been sick and I am still not getting any better. It started off with major headaches, which I went to my migraine center doctor. They couldnt find anything wrong but treated me for migraines. Then I started having adbominal pain in my upper stomach. I had my gall bladder removed, and a hystrectomy in the last 2 years. I started getting really nausated and then I started vomitting every day. I lost 40 lbs in a month. At first my primary care doctor thought it could be my pancreas, because she said my enyzmes were high (or something like that). So they gave me an endoscope and a special kind of MRI, but nothing was showing up. She finally said probably its due to stress. I felt like I was getting worse and decided to go get a second opinion. So I went to a GI doctor, and he started to take different kinds of blood test, but the only thing that came up is something wrong with my liver. So he ordered a liver biopsy, and that only showed irriation of the liver. He is considered one of the best in his field and he looked like he is baffled why my blood tests are showing something, but the major tests are showing nothing. This isnt the first time I got this reaction, because my primary doctor and my migraine doctor were also baffled and really dont know whats going on with me. The GI doctor decided to send me to a liver specialist, which I am waiting to go see. In the meantime, I have been getting sicker each day. I have major headaches, fatigue and weak, stomach pain and upsets, vomitting and nausea, dirreaha and constipation, and just recently breast tenderness (not sure if this is just something else). I have been so stressed out over the health problems, and its also affecting my family as well. Can anyone help me please?? I have been misdiagnoised throughout this year.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?